DOI:  10.3354/cr029041  Probabilistic distributions of regional climate change and their application in risk analysis of wheat production
Author: Luo, Q.  v. 29  pp. 41- 52  Date: 2005
ISSN:  0936-577X  EISSN:  1616-1572 
Get full text via these sources:
Books at JSTOR offers subject collections that support academic research in core disciplines. Each collection includes DRM-free ebooks that function just like the journals on JSTOR, with unlimited concurrent use and unlimited chapter downloading and printing.
Any issues, please contact the library for help: